does anyone know if trazadone will help withdrawals from percocet?? i left myself high and dry because i did not have the control to taper....i took approx 3 ten mg pills a day, so not too much, but still...i am so scared....my kids are so little and i just started a new job...i am also on cymbalta for anxiety that i have had for years....and i have xanax that i take just as needed, not every day....any advice? thank you
Iím no medical expert but Trazodone is a psychoactive compound with sedative, anxiolytic, and antidepressant properties. It should help as it's a sedative, this should help suppress some of the cravings and physical needs. Try a low dose to start off with and see how you go. Again, because of the sedative properties in Trazodone this also has an addict quality so be careful. If you have any doubts at all contact a health care professional. I wish you the very best for the future and remember, within everyone is the will to succeed, you just have to find it. Kindest regards, A.W.
Hi, I'm Bridget. Last January I went through a 30 day inpatient program for detoxing and then learning how to stay off of pain pills. They used Trazedone to detox me, along with clonidine (a blood pressure medication) and Immodium. The Trazedone worked very well, with the exception of making me very sleepy at first. However, that was because they started out with a loading dose, and then tapered the doses down over five to seven days, depending on how much and how long you had been using. So I'm afraid I can't help you with your dosing. If you have little kids around like I do, you certainly don't want to be falling asleep. You really ought to call your physician and speak with him/her about it. Then you could also get the clonidine, because it really helps also. I also take cymbalta for my post partem depression/anxiety, so no problems there. I don't know if I've been much help, but feel free to post back!